# SDR MWEA040129

- Difficulty date: August 5, 2004
- Submitted: August 6, 2004
- Operation: Air carrier
- Aircraft: N809ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48071
- Aircraft time: 45,613 hours, 43,041 cycles
- Engine: Pwa JT8D*
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 39248472
- Condition: Gouged
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL TO SLANT PRESSURE PANEL ATTACH BRACKETS IN THE LT WHEEL WELL HAS SEVERAL GOUGES.  FABRICATED AND INSTALLED FITTINGS.
